# SDR ASAA2021090736238

- Difficulty date: September 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 44,782 hours, 14,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSURFACE CORROSION INDICATIONS FOUND: L/H WING LOWER SURFACE T/E OVERHANG, MARKED 1.5" X 3" STA5512 / RIB10. DOT:A374 GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. ORIGINAL THICKNESS IS .197, REMAINING IS .146, .051 WAS REMOVED. OUT OF LIMITS REF A320 SRM 57-21-11. REPAIRED DAMAGE REF ASA EA A320-57EA-01132 REV"00" DOT REMOVED
